# SDR SWAA022054

- Difficulty date: September 4, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 61,190 hours, 65,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND CRACKS AT THE LOWER CORNER OF THE AIRSTAIR CUTOUT.  REPAIRED DOUBLER PER SWA EA AND SRM.
